Triangulated neighborhoods in even-hole-free graphs

da Silva, MV and Vuskovic, K (2007) Triangulated neighborhoods in even-hole-free graphs. Discrete Mathematics, 307 (9-10). 1065 - 1073 . ISSN 0012-365X

Abstract

Metadata

Authors/Creators:
  • da Silva, MV
  • Vuskovic, K
Copyright, Publisher and Additional Information: © 2007, Elsevier. This is an author produced version of a paper published in Discrete Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Jun 2012 15:33
Last Modified: 29 Oct 2016 07:03
Published Version: http://dx.doi.org/10.1016/j.disc.2006.07.027
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.disc.2006.07.027

Download

Filename: ehf.pdf

Share / Export

Statistics